# SDR TWAA9809117

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, THE LEFT WING OUTBOARD FLAP HINGE CASTING ATTACH RIBS WERE CRACKED ON INBOARD AND OUTBOARD SIDES INSIDE FLAP STRUCTURE.  RIBS REMOVED AND NEW RIBS INSTALLED PER SRM 51-01, AND FASTENERS INSTALLED PER STANDARD PRACTICES AND 51-30-00.  (M)
